# SDR 99FDEA00313

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminaated
- Location: Lwr Aft Body
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

99-192 - AT CRUISE, LWR AFT BODY OVERHEAT LIGHT ILLUMINATED.  RED TAB PROC INITIATED.  RETARDING NR 1 THROTTLE EXITING LIGHT.  NR 1 BLD AND LEFT PACK OFF REMAINDER OF FLT.  COULD NOT DUPLICATE PROBLEM FOUND NOTHING WRONG.
